# SDR AALA202301259427

- Difficulty date: January 19, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N306PB
- Make and model: Boeing 737823
- Aircraft serial: 31257
- Aircraft time: 16,914 hours, 7,057 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524036
- Condition: Cracked
- Location: Bs 540 Rbl1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: STA 540 CENTER RIGHT BREAK ANGLE IS CRACKED AT RIGHT BUTT LINE 1. REMOVED AND REPLACED NEW BREAK ASSEMBLY PER AARD.
